# SDR C2XA10TY035

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 19,935 hours, 15,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12A OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB IAW EMB 145 AMM 33-50-02, OPS CHECK GOOD.
